# SDR FDEA201410153158

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 35,914 hours, 13,253 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE HAD A VIOLENT BANG WITH THE GEAR WARNING ON THE RT MAIN GEAR DOOR WITH OVERSPEED WARNING, NO OTHER INDICATIONS.  NORMAL GEAR EXTENSION AT LANDING ON TOUCHDOWN WE COULD FEEL THE RUMBLE OF POSSIBLE TIRE FAIL.  QRH FOR GEAR DOOR WAS COMPLETED.  DOOR WAS INSTALLED & ALL DISCREPANCIES ACCOMPLISHED.  ACFT OK FOR SERVICE.
